# SDR UPS06146683

- Difficulty date: April 12, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISARM LIGHT WILL NOT ILLUMINATE (EMERGENCY LIGHT).  T/S TO BURNED OUT BULB; RELAMPED, OPS CHK GOOD, REF A300 M/M 33-50.
